# SDR ZW0A0108314

- Difficulty date: September 7, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 27,124 hours, 13,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON FWD CABIN FLOOR, THE DOOR ANGLE AT STA 160 TO 200, LBL 54, HAD CORROSION IN NUT PLATE HOLES, AND AT TWO RIVNUTS INSTALLED.  FABRICATED NEW SUPPORT.
